MAUDE Adverse Event Report: ACUMED, LLC 36MM, 2.0 NANO ACUTRAK 3® BONE SCREW; DRIVER, PROSTHESIS

ACUMED, LLC 36MM, 2.0 NANO ACUTRAK 3® BONE SCREW; DRIVER, PROSTHESIS
Model Number 3050-20036
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a dip fusion procedure, the surgeon had a 36 mm nano acutrak 3 screw lose structural integrity.While inserting the screw, the distal dip where the cutting threads/flutes are, mushroomed out and welded to the wire.The screw stopped its insertion and was stuck.The surgeon was able to remove the screw and wire combo without breaking either.He replaced the wire and put in another nano acutrak 3 with no issue to complete the procedure.There was a 15-29 minute delay reported.
 
Additional Manufacturer Narrative
One 3050-20036 36 mm, 2.0 nano acutrak 3 bone screw (no batch number provided or visible) and one guide wire (no part number, batch number or part name visible) were returned and examined under magnification.Upon initial examination, the guide wire presents as bent on both sides of the welded screw.It is unclear whether this occurred at the time of the incident, during removal, or during transport.Under magnification, the end of the screw that has deformed appears to bend outward along the circumference of the screw tip, splitting along the screw flutes.It is possible that the bent guide wire and/or biological material buildup contributed to the screw having difficulty inserting.Additionally, improper drilling depth or encountering dense bone could have contributed to the damage observed to the screw.It is also possible that the guide wire was bent upon insertion due to off-axis loading.Upon attempt, the screw was unable to be removed from the wire.No definitive conclusion can be made.

Brand Name
36MM, 2.0 NANO ACUTRAK 3® BONE SCREW
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key25782473
Report Number3025141-2026-00350
Device Sequence Number18548211
Product Code HWC
UDI-Device Identifier10806378120589
UDI-Public10806378120589
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230744
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3050-20036
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale
Patient Weight68 KG
Patient RaceWhite